# SDR R61A2020080800585

- Difficulty date: July 22, 2020
- Submitted: August 8, 2020
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 43,501 hours, 27,143 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629001
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE,  FOUND THE VERTICAL STABILIZER TRAILING EDGE RIB 9/10 CRACKED. REPLACED THE RIB IAW SRM 51-41-01, AND SRM 51-41-02.
